Volume 3, No 2 (2015): International Workshop on Algebra and Applications (Fes, Morocco, July 2014)

Preface by the editors of the special Issue

Characterization of the solution of the diophantine equation X2+Y2=2Z2
Seddik Abdelalim and Hassan Diany
Gulf J. Math. pp.1-4
Retrieve article in: Full-Text PDF

On power Armendariz rings
Chahrazade Bakkari
Gulf J. Math. pp.5-11
Retrieve article in: Full-Text PDF

Trivial ring extensions and amalgamations of periodic rings
Mohammed Kabbour
Gulf J. Math. pp.12-16
Retrieve article in: Full-Text PDF

Almost n-perfect rings
Khalid Ouarghi
Gulf J. Math. pp.17-22
Retrieve article in: Full-Text PDF

Rings in which every homomorphic image satisfy (strong) Property(A)
Khalid Louartiti and Najib Mahdou
Gulf J. Math. pp.23-29
Retrieve article in: Full-Text PDF

On Gorenstein global dimension of tensor product of algebras over a field
Najib Mahdou and Mohammed Tamekkante
Gulf J. Math. pp.30-37
Retrieve article in: Full-Text PDF

The binary calculus in E2a,b
My Hachem Hassib, Abdelhakim Chillali, and Mohamed Abdou Elomary
Gulf J. Math. pp.38-43
Retrieve article in: Full-Text PDF

Matrix Product Codes over F3
Mohamed Bouye and Mohamed Said
Gulf J. Math. pp.44-48
Retrieve article in: Full-Text PDF

The elliptic curve Fa,b(Fp[e1, e2, e3])
Abdelhakim Chillali and S. Abdelalim
Gulf J. Math. pp.49-53
Retrieve article in: Full-Text PDF

Bezout-like properties in amalgamated algebra
Mounir El Ouarrachi
Gulf J. Math. pp.54-60
Retrieve article in: Full-Text PDF

The strongly Hopfian abelian groups
S. Abdelalim, Abdelhakim Chillali, H. Essanouni
Gulf J. Math. pp.61-65
Retrieve article in: Full-Text PDF